PUBLICATIONS of Raúl Manásevich T.
  1. Un Teorema de Disconjugacion para Ecuaciones Cuasidiferenciales.

  2. Notas de Matemáticas. U. de los Andes. 6 (1976). (with Tineo A.).
  3. On the First Conjugate Point of a Quasidifferential Equation of Order N. Notas de Matemáticas. U. de los Andes 7 (1976). (with Tineo A.).
  4. Oscillatory Properties of Solutions of a Class of Third Order Quasidifferential Equations. Journal of Mathematical Analysis and Applications 63 (1978) 23-32 (with Tineo A.).
  5. Asymptotic and Oscillatory Behaviour of Third Order Diff. Equations of a Certain Type. Journal of Mathematical Analysis and Applications 65 (1978) 607-615. (with Tineo A.).
  6. A Min Max Theorem. Journal of Mathematical Analysis and Applications 90 (1982) 64-71.
  7. Un Difeomorfismo de Clase . Sigma 8 (1982) 1-8.
  8. A Non Variational Version of a Max Min Principle. Nonlinear Analysis T.M.A. 7 (1983) 565-570.
  9. Periodic Solutions of a Coupled System of Telegraph-Wave equations. Journal of Mathematical Analysis and Applications 116 (1986) 10-21 (with Felmer P.).
  10. The Characterization of Degenerate and Non Degenerate systems.

  11. Rocky Mountain Journal of Mathematics 16 (1986) 203-214. (with Hausrath A.).
  12. Periodic Solutions of Periodically Forced Weakly Coupled-Non Degenerate Systems. Applicable Analysis 26 (1987) 1-21. (with Hausrath A.).
  13. Periodic Solutions of Periodically Harvested Lotka-Volterra Systems. Revista Colombiana de Matemáticas. XXI (1987) 337-346. (with Hausrath A.).
  14. Periodic Solutions of Periodically Forced Non-Degenerate Systems.

  15. Rocky Mountain Journal of Mathematics 18 (1988) 2-17. (with Hausrath A.).
  16. Existence of a Pair of Periodic Solutions of an O.D.E. Generalizing a Problem in Nonlinear Elasticity, Via Variational Methods. Journal of Mathematical Analysis and Applications 123 (1988) 257-271. (with Gaete S.).
  17. Stability Properties of Periodic Solutions of Periodically Forced Non-Degenerate Systems. Rocky Mountain Journal of Mathematics 18

  18. (1989) 785-799. (with Hausrath A.).
  19. Oscillation and Non-Oscillation for the Equation   =0, p>1. Houston Journal of Mathematics 14 (1989) 173-177. (with Del Pino M.).
  20. Some Nonlinear Sturmian Theory for Lecture Notes in Pure and Applied Mathematics. Differential Equations. Marcel Dekker, INC. Ed. by Dafermos, Ladas and Papanicolaou. 1989 (with Del Pino M. and Elgueta M.).
  21. A Homotopic Deformation Along p of a Leray Schauder Degree Result and Existence for Journal of Differential Equations. 80 (1989) 1-13. (with Del Pino M. and Elgueta M.).
  22. Periodic Solutions of a Periodically Perturbed Lotka Volterra Equation using the Poincare-Birkchoff Theorem. Journal of Mathematical Analysis and Applications 157 (1991) 1-9. (with Hausrath A.).
  23. Generalizing a Hartman's Oscillation Result for =0, p>1. Houston Journal of Mathematics 17 (1991) 63-70. (with Del Pino M. and Elgueta M.).
  24. Multiple Solutions for the p-Laplacian under Global Nonresonance. Proceedings American Mathematical Society 112 (1991) 131-138. (with Del Pino M.).
  25. Global Bifurcation from the Eigenvalues of the p-Laplacian. Journal of Differential Equations 92 (1991) 226-251. (with Del Pino M.).
  26. Existence for a Fourth Order Boundary Value Problem under a two-Parameter Nonresonance Condition. Proceedings American Mathematical Society 112 (1991) 81-86. (with Del Pino M.).
  27. On the Number of -periodic Solutions for u''+g(u)= s(1+h(t)) using the Poincaré-Birkhoff Theorem. Journal of Differential Equations 95 (1992) 240-258. (with Del Pino M. and Murua A.).
  28. Existence and Multiplicity of Solutions with Prescribed Period for a Second Order Quasilinear O.D.E. Nonlinear Analysis T.M.A. 18 (1992) 79-92. (with Del Pino M. and Murua A.).
  29. Branching of T-Periodic Solutions for a Certain Class of Ordinary Differential Equations Applicable Analysis 43 (1992) 147-162. (with Hausrath A.).
  30. T-Periodic Solutions for Some Second Order D.E. with Singularities. Proceedings Royal Society of Edinburgh serie A. 120 A (1992) 231-243 (with Del Pino M. and Montero A.).
  31. Existence and Uniqueness of Positive Solutions for Certain Quasilinear Elliptic System. Communications in PDE. 17(11 & 12), 2013-2029(1992) ( with Felmer P. and De Thelin F.)
  32. Un résultat de bifurcation globale à partir de la premierè valeur proper pour un système de p-Laplacian. C. R. Acad. Sci. Paris t. 316, Série I, p.161-164, 1993. (with Fleckinger J. and de Thelin F.)
  33. Infinitely many -periodic Solutions for a Problem arising in Nonlinear Elasticity. Journal of Differential Equations 103 (1993) 260-277. (with Del Pino M.).
  34. Time-mappings and Multiplicity of Solutions for the one-dimensional p-Laplacian. (with Zanolin F.) Nonlinear Analysis T.M.A. 21 (1993) 269-291.
  35. Subharmonic Solutions for Some Second Order Differential Equations with Singularities. (with Fonda A. and Zanolin F.) SIAM Journal of Mathematical Analysis 24 (1993) 1294-1311.
  36. Strongly Nonlinear Second Order ODE's with Unilateral Conditions. (with Garcia-Huidobro M. and Zanolin F.) Differential and Integral Equations 6 (1993) 1057-1078.
  37. Jumping Nonlinearities for Fourth Order B.V.P. (with Garcia-Huidobro M.) Annales de la Faculte des Sciences de Toulouse. Vol II, 1 (1993) 53-72.
  38. Positive Solutions for a Quasilinear System via Blow Up. (with Clément P. and Mitidieri E.) Communications in PDE. 18 (1993) 2071-2106.
  39. A Global Approach for Bifurcation from a Non-Degenerate Periodic Solution. (with Felmer P.). Nonlinear Analysis T.M.A. 22 (1994) 353-361.
  40. Hölder inequality and periodic solutions of some planar polynomials differential equations with periodic coefficients. (with Mawhin J. and Zanolin F.) Inequalities and Applications, WSSIAA 3, World Scientific, Singapore, 1994, 459-466.
  41. A Fredholm-like Result for Strongly Nonlinear Second Order ODE's. (with Garcia-Huidobro M. and Zanolin F.) Journal of Differential

  42. Equations. 114 (1994) 132-167.
  43. On a Pseudo Fucik Spectrum for Strongly Nonlinear Second Order ODE's and an E xistence Result. (with Garcia-Huidobro M. and Zanolin F.) Journal of Computational and Applied Mathematics 52 (1994) 219-239.
  44. Positive Solutions for the one-dimensional p-Laplacian. (with Njoku F.I. and Zanolin F.) Differential and Integral Equations 8 (1995) 213-222.
  45. A Nonlinear BVP with Potential Oscillating Around the First Eigenvalue. (with Habets P. and Zanolin F.) Journal of Differential Equations 117 (1995) 428 - 445.
  46. Existence of positive regular solutions for some Dirichlet problems with an asymptotically homogeneos operator. (with Garcia-Huidobro M. and Ubilla P.) Electronic Journal of Differential Equations 10 (1995) 1-22.
  47. T-Periodic Solutions for a Second Order System with Singular Nonlinearity. (with Del Pino M.) Differential and Integral Equations 8 (1995) 1873-1883.
  48. On a Modified Capillary Equation (with Clément P. and Mitidieri E.) Journal of Differential Equations 124 (1996) 343-358.
  49. Periodic Solutions of complex-valued differential equations and systems with periodic coefficients (with Mawhin J. and Zanolin F.) Journal of Differential Equations 126 (1996) 355-373.
  50. Strongly nonlinear second-order ODE's with rapidly growing terms (with Garcia-Huidobro M. and Zanolin F.) Journal of Mathematical Analysis and Applications 202 (1996) 1-26.
  51. On principal eigenvalues of p-Laplacian like operators. (with Garcia-Huidobro M. and Schmitt K.) Journal of Differential Equations

  52. 130(1996), 235-246.
  53. Boundary value problems for quasilinear second order differential equations. (with Schmitt K.) Non linear analysis and boundary value problems for ordinary differential equations CISM Courses and Lectures 371, International centre for mechanical sciences, Italy (1996) 79-120
  54. Existence and Multiplicity of Solutions for a Fourth Order Equation. (with Hernandez G.) Applicable Analysis. 54(1994), 237-250
  55. Global Bifurcation from the First Eigenvalue for a System of p- Laplacians (with Fleckinger J. and de Thelin F.) Mathematische Nachrichten

  56. 182(1996), 217-242.
  57. Some bifurcation results for a class of p-Laplacian like operators. (with Garcia-Huidobro M. and Schmitt K.) Differential and Integral Equations 10(1997), 51-66.
  58. Infinitely many solutions for a Dirichlet problem with a non homogeneous p-Laplacian like operator in a ball. (with Garcia-Huidobro M. and Zanolin F) Advances in Differential Equations 2(1997), 203-230.
  59. Positive radial solutions of some nonlinear partial differential equations (with Dang Hai and Schmitt Klaus) Mathematische Nachrichten 186(1997), 101-113.
  60. p-Laplacian and Lienard-type equation. (with Sedziwy S.) Rocky Mountain Journal of Mathematics. 27(1997) 611-617.
  61. Existence and Nonexistence of Positive Singular Solutions for a Class of Semilinear Elliptic Systems (with García-Huidobro Marta, Mitidieri Enzo and Yarur Cecilia) Archive for Rational Mechanics and Analysis 140 (1997) 253-284.
  62. Principal eigenvalues for some quasilinear elliptic systems on (with Fleckinger J., Stavrakakis N.M., and de Thélin F.) Advances in Differential Equations 2 (1997) 981-1003.
  63. Some Existence and Non-existence Results for a Homogeneous Quasilinear Problem (with Clément P. and Mitidieri E.) Asymptotic Analysis 17 (1998) 13-29.
  64. Periodic solutions for nonlinear systems with p-Laplacian like operators (with Mawhin J.) Journal of Differential Equations 145 (1998) 367-393.
  65. On Positive Singular Solutions for a Class of Non Homogeneous p-Laplacian like Equations (with García-Huidobro M. and Yarur C.) Journal of Differential Equations 145 (1998) 23-51.
  66. Periodic solutions for some nonlinear systems with p-Laplacian like operators. (with Mawhin, J.) Proceedings of the IV Catalan Days of Applied Mathematics, Tarragona (1998) 103-122.
  67. The Fredholm alternative at the first eigenvalue for the one dimensional p-Laplacian (with del Pino M. and Drabek P). C.R. Acad. Sci. Paris 327 (1998) 461-465.
  68.  Positive radial solutions of nonlinear elliptic-like partial differential equations on a ball. (with Garcia-Huidobro M. and Schmitt K.) Nonlinear Analysis T.M.A. 35 (1999), 175-190.
  69. A noncooperative elliptic system with p-Laplacians systems that preserves positivity. (with Sweers G.) Nonlinear Analysis T.M.A. 36 (1999), 511-528.
  70. Existence of positive radial solutions for a weakly coupled system via blow up (with García-Huidobro M. and Guerra I.) Abstract and Applied Analysis 3 (1998), 105-131.
  71. Periodic solutions of some Complex-valued Liénard and Rayleigh Equations (with Mawhin J. and Zanolin F.) Nonlinear Analysis T.M.A. 36 (1999), 997-1014.
  72.  Positive Solutions of Small Norm to a Quasilinear Elliptic Inclusion Problem (with Clément P. and García-Huidobro M.) Advances in Differential Equations 4 (1999), 71-114.
  73.  The Fredholm alternative at the first eigenvalue for the one dimensional p-Laplacian (with del Pino M. and Drabek P.) Journal of Differential Equations 151 (1999) 386-419.
  74.  On principal eigenvalues for quasilinear elliptic differential operators: An Orlicz-Sobolev space setting (with García-Huidobro M., Le V. K, and Schmitt K. ) Nonlinear Differential Equations and Applications (NoDEA) 6 (1999) 207-225.
  75.  Existence of Positive Singular Solutions for a Class of Quasilinear Elliptic Equations (with García-Huidobro M. and Yarur C.) Journal of Computational and Applied Mathematics. 113 (2000), N.1-2, 329352.
  76.  Ground states and free boundary value problems for the n-Laplacian in n dimensional space (with García-Huidobro M. , Serrin J., Tang M., and Yarur C.)  Journal of Functional Analysis, 172, N. 1 (2000), 177--201.
  77. On the closed solution to some nonhomogeneous eigenvalue problems with p-Laplacian (with Drabek P.) Differential and Integral Equations. In press.
  78.  Mountain Pass Type Solutions for Quasilinear Elliptic Equations (with Clément Ph., García-Huidobro M., and Schmitt K.) Calculus of Variations and Partial Differential Equations 11 (2000) 1, 33-62.
  79.  The spectrum of p-Laplacian systems with various boundary conditions and applications (with Mawhin, J.) Advances in Differential Equations 5 (2000) 1289-1318.
  80. The spectrum of p-Laplacian systems under Dirichlet, Neumann and periodic boundary conditions (with Mawhin J.) Proceedings of the Seminar on Morse Theory, Minimax Theory and Their Applications to Nonlinear Differential Equations, Morningside Center of Mathematics (MCM), Chinese Academy of Science and Peking University. International Press (Cambridge, USA). In press
  81.  Boundary value problems for nonlinear perturbations of vector p-Laplacian-like operators (with Mawhin, J.) Journal of Korean Mathematical Society. In press.
  82.  Behavior of positive radial solutions for quasilinear elliptic equations (with García-Huidobro M. and Yarur C.) Accepted in Proceedings American Mathematical Society.
  83. Generic Fredholm alternative-type results for the one dimensional p-Laplacian (with Drabek P.and Girg P.) Accepted in Nonlinear Differential Equations and Applications (NoDEA)
  84.  Existence of ground states for quasilinear nonhomogeneous elliptic system (with García-Huidobro M.) Accepted in Journal of Mathematical Analysis and Applications.
  85. Equations with a p-Laplacian and an asymmetric nonlinear term (with Fabry C.) Submitted.
  86. Radial solutions for a quasilinear equation via Hardy inequalities (with García-Huidobro M., Kufner A. and Yarur C.) Submitted.
  87. Solvability for a Non-linear Three-Point Boundary Value problem with p-Laplacian-Like Operator at Resonance (with García-Huidobro M. and Gupta C.) Submitted.

  88.